# SDR DJFA200200007

- Difficulty date: December 25, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N381CW
- Make and model: Cessna 650
- Aircraft serial: 6500111
- Aircraft time: 8,920 hours, 5,803 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Condition: Broken
- Location: Oil Filler Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL PRESSURE DROPPED.  THE PILOTS SHUT DOWN LT ENGINE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFLEY AT SAV.  MAINTENANCE FOUND O-RING ON OIL FILLER TUBE BROKEN.  REPLACED O-RING AND GROUND RUNS WERE FOUND TO BE OK.
